Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On particular solutions of linear partial differential equations


Authors: K. L. Nielsen and B. P. Ramsay
Journal: Bull. Amer. Math. Soc. 49 (1943), 156-162
DOI: https://doi.org/10.1090/S0002-9904-1943-07881-0
MathSciNet review: 0007554
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-07881-0